Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 148, NWS State College, PA

July 26, 20126 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 26, 2012, 5:06 PM EDT for 6 counties in Pennsylvania. It was in force for 84 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 5:06 PM EDT (21:06 UTC)
Expired
Jul 26, 2012, 6:30 PM EDT
In force
84 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Sullivan County, PA

The radar

The Binghamton radar (KBGM), 135 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:15 PM EDTTSTM WND DMGBerwick, PATREES AND WIRES DOWN
Jul 26, 5:15 PM EDTHAIL 1Berwick, PAQUARTER SIZED HAIL REPORTED IN BERWICK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 1:16 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS51 KCTP 262106
SVRCTP
PAC037-093-097-107-109-113-262230-
/O.NEW.KCTP.SV.W.0148.120726T2106Z-120726T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
  SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 630 PM EDT

* AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  BIGGERTOWN TO ORANGEVILLE TO KRATZERVILLE...MOVING EAST AT 65 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  MIFFLINVILLE AND MAINVILLE...
  FERNDALE AND SHUMANS...
  SCOTCH VALLEY AND KULPMONT...
  MOUNT CARMEL AND NUREMBURG...
  SHEPPTON AND GIRARDVILLE...
  ST. CLAIR AND SHENANDOAH...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 221 AND 247...I-81 BETWEEN MILE MARKERS 116
AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 522...
STATE ROAD 61...STATE ROAD 118...STATE ROAD 309.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4071 7581 4071 7728 4089 7692 4089 7682
      4092 7685 4105 7658 4120 7654 4127 7645
      4129 7652 4136 7650 4135 7629 4121 7632
      4114 7627 4114 7622 4096 7621 4091 7605
      4091 7599 4074 7576
TIME...MOT...LOC 2106Z 273DEG 56KT 4128 7636 4106 7641
          4084 7687

$$

FORECASTER: DANGELO
1 follow-up statement
497 
WWUS51 KCTP 262154
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
554 PM EDT THU JUL 26 2012

PAC093-113-262201-
/O.CAN.KCTP.SV.W.0148.000000T0000Z-120726T2230Z/
MONTOUR PA-SULLIVAN PA-
554 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SULLIVAN AND
SOUTHERN MONTOUR COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4071 7581 4072 7699 4093 7666 4093 7656
      4090 7657 4088 7653 4094 7652 4096 7621
      4091 7605 4091 7599 4074 7576
TIME...MOT...LOC 2151Z 273DEG 56KT 4124 7543 4102 7548
          4080 7595

$$

PAC037-097-107-109-262230-
/O.CON.KCTP.SV.W.0148.000000T0000Z-120726T2230Z/
COLUMBIA PA-SCHUYLKILL PA-SNYDER PA-NORTHUMBERLAND PA-
554 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN NORTHUMBERLAND...EAST CENTRAL SNYDER...NORTHERN
SCHUYLKILL AND SOUTHERN COLUMBIA COUNTIES...

AT 548 PM EDT...THE LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 
ELYSBURG TO NUMIDIA...AND MOVING SOUTHEAST. OTHER LOCATIONS IN THE 
WARNING INCLUDE BUT ARE NOT LIMITED TO 
CENTRALIA...SNYDERTOWN...RINGTOWN...MIDDLEPORT...GORDON AND 
GILBERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A WIDESPREAD HISTORY OF 
PRODUCING WIND DAMAGE. DO NOT STAY OUTDOORS. SEVERE THUNDERSTORMS 
PRODUCE DAMAGE.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4071 7581 4072 7699 4093 7666 4093 7656
      4090 7657 4088 7653 4094 7652 4096 7621
      4091 7605 4091 7599 4074 7576
TIME...MOT...LOC 2151Z 273DEG 56KT 4124 7543 4102 7548
          4080 7595

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:46 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 26, 3:46 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT THU JUL 26 2012

.SYNOPSIS...
HOT AND HUMID CONDITIONS TODAY WILL BE TRIMMED BY THE PASSAGE OF A
COLD FRONT TONIGHT. THE APPROACHING COLD FRONT WILL COMBINE WITH
HIGH INSTABILITY...RICH LEVEL MOISTURE... AND MODERATELY STRONG
MID-LEVEL WINDS TO PROMOTE THE DEVELOPMENT OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS LATE
THIS AFTERNOON INTO EARLY TONIGHT. A TROUGH OF LOW PRESSURE AND
COLDER AIR ALOFT WILL BRING NEAR NORMAL TEMPS FOR FRIDAY AND
SATURDAY WITH SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS. &&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH 524 REMAINS IN EFFECT UNTIL 8PM.

LINE OF SVR TSRA WITH MULTIPLE EMBEDDED BOWS AND A FEW SUPERCELLS
CONTINUES TO PLOW ACROSS NCENT AND NWRN PA ATTM WITH WIDESPREAD
WIND DAMAGE AND LIKELY POWER OUTAGES. EXPECT THIS LINE TO MAINTAIN
OR INCREASE IN INTENSITY AS IT MOVES THROUGH THE VERY UNSTABLE
AIRMASS AND RATHER HIGH SHEAR ACROSS THE REST OF THE REGION LATE
TODAY AND THIS EVENING. THE BEST CHC FOR A TORNADO WILL BE ACROSS
NRN PENN WHERE LEFTOVER BOUNDARIES FROM EARLIER CONVECTION AND
MORE PERSISTENT CLOUD COVER HAS KEPT T/TD SPREADS OF 7-10F AND
THEREFORE LOWER LCL HEIGHTS.

STRONGEST...WSWRLY 0-1KM SHEAR OF 20-25 KTS WILL STAY FOCUSED
ACROSS THE NRN MTNS BETWEEN 20-22Z...AND THEN JUMPS TO OUR EASTERN
ZONES EARLY THIS EVENING. IT/S THESE AREAS THAT WILL LIKELY SEE
BOUNDARY INTERACTIONS /WITH EITHER PREVIOUS CONVECTION OR THE
LEADING EDGE OF THE LAKE ERIE BREEZE/...AND SUPPORT DEVELOPMENT OF
THE MORE INTENSE...POSSIBLY ROTATING/DISCRETE SUPERCELLS.

THE EXTENSIVE SQUALL LINE/DERECHO WILL SWEEP ACROSS THE CENTRAL
RIDGE AND VALLEY REGION BETWEEN 20-23Z...THEN OVER THE LWR SUSQ
VALLEY EARLY THIS EVENING.

ANOMALOUSLY HIGH 850 MB TEMPS OF 20-22C WILL SUPPORT TEMPS RISING
A FEW MORE DEG F LATE THIS AFTERNOON ACROSS THE MID AND LOWER SUSQ
VALLEY...BUT TOPPING OUT A FEW DEG F SHY OF RECORD HIGHS.

THE COMBINATION OF THE LOWER TO MID 90 TEMPS AND RARE DEWPOINTS
IN THE MID 70S WILL SUPPORT HEAT INDICES AROUND 100F INTO EARLY
THIS EVENING ACROSS THE SERN THIRD OF THE CWA AHEAD OF THE SVR
TSRA LINE. A HEAT ADVISORY REMAINS IN EFFECT THERE UNTIL 8 PM THIS
EVENING.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
UPPER TROF AXIS/BROAD CYCLONIC FLOW REGIME IS EXPECTED TO SHIFT
EWD ACRS THE OH VLY INTO THE CENTRAL APPALACHIANS ON FRIDAY.
DESPITE WEAKER INSTABILITY/LOWER DEWPOINTS...THERE IS A RELATIVELY
LOW THREAT FOR SCT STG TO PERHAPS SVR STORMS TO DEVELOP IN ADVANCE
OF THE MID- UPPER TROF. MODEST DEEP LYR SHEAR SUGGESTS SOME
LOOSELY ORGANIZED CLUSTERS MAY FORM...MAINLY OVR THE SRN 2/3RDS OF
THE AREA WHERE SPC HAS DRAWN IN A D3 CATEGORICAL SEE TEXT.
CONVECTIVE ACTIVITY SHOULD BE MAINLY DIURNAL IN NATURE...AND
DECREASE IN CVRG WITH THE LOSS OF HEATING.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

THE EXTENDED PERIOD OF THE FORECAST WILL FEATURE A NEARLY
STAGNANT LG SCALE PATTERN OVER THE LOWER 48...WITH WEAK TO
MODERATE TROUGHING OVER THE ERN U.S.

OPERATIONAL MODELS AGREE IN KEEPING THE CHANCE OF SHOWERS THROUGH
SUNDAY WITH THE LEAD SET OF SHORTWAVES WITH SOME BRIEF DRYING
DEVELOPING FOR MONDAY AS A WEAK RIDGE OF HIGH PRESSURE SLIDES OUR
WAY. AS THE SFC HIGH SLIPS OFF TO OUR SE EARLY NEXT WEEK...AND THE
UPPER TROF RELOADS...SHOWERS BECOME PART OF THE FORECAST ONCE
AGAIN BY TUESDAY INTO MID WEEK.

TEMPS FOR THE NEXT WEEK WILL BE AT OR ABOVE SEASONAL NORMALS
DESPITE THE PERSISTENT WEAK TROFFING HANGING TOUGH OVER THE
REGION.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
BIG CONCERN FOR THE REST OF THIS AFTN AND EVENING WILL BE THE
INTENSE AND EXTENSIVE LINE OF TSRA THAT WILL PUSH RAPIDLY TO THE
ESE AT 50-55 KTS ACROSS THE REGION...AHEAD OF COLD FRONT
APPROACHING FROM THE GRT LKS. ALTHOUGH VFR CONDS SHOULD
PREDOMINATE OVER THE SERN HALF OF THE STATE FOR THE NEXT FEW HOURS...
THERE IS ALMOST A CERTAINTY OF A BRIEF 15-30 MINUTE PERIOD OF
SIGNIFICANT VIS/CIG REDUCTION ACCOMPANYING THE LINE OF SVR TSRA.
WESTERLY WIND GUSTS OF 40-60 KTS EXPECTED AT MANY TAF SITES FROM
THIS INTENSE SQUALL LATE THIS AFTERNOON /FROM KIPT TO KUNV...KJST
AND KAOO/...THEN ACROSS THE LOWER SUSQ VALLEY INVOF KMDT AND KLNS
THIS EVENING.

OUTLOOK...
FRI...AM LOW CIGS POSSIBLE W MTNS. ISOLD PM TSRA
IMPACTS POSSIBLE. SAT...AM FOG POSSIBLE. ISOLD PM TSRA IMPACTS
POSSIBLE. SUN...AM FOG POSSIBLE. MON...ISOLD PM TSRA IMPACTS
POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ026>028-
034>036-049>052-056-057-059-063>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LA CORTE/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...LA CORTE
AVIATION...LAMBERT
Hazardous weather outlook, Jul 26, 1:31 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT THU JUL 26 2012

PAZ004>006-010>012-017>019-024-025-033-037-041-042-045-046-053-058-
271745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
COLUMBIA-SCHUYLKILL-
131 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-034>036-049>052-056-057-059-063>066-271745-
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
131 PM EDT THU JUL 26 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY
AFTERNOON ESPECIALLY OVER SOUTH-CENTRAL PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 26, 4:20 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     HARRISON VALLEY         41.92N  77.67W
07/26/2012                   POTTER             PA   TRAINED SPOTTER

            TREE DOWN ACROSS A ROAD NEAR HARRISON VALLEY.

0355 PM     TSTM WND DMG     TIOGA                   41.90N  77.14W
07/26/2012                   TIOGA              PA   PUBLIC

            NUMEROUS TREES AND WIRES REPORTED DOWN IN VICINITY OF
            TIOGA AND HAMMOND LAKES.

&&

EVENT NUMBER CTP1200298 CTP1200299

COLBERT
Local storm report, Jul 26, 4:21 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     MORRIS                  41.65N  77.27W
07/26/2012                   TIOGA              PA   PUBLIC

            LARGE TREE REPORTED DOWN.

&&

EVENT NUMBER CTP1200300

COLBERT
Local storm report, Jul 26, 4:33 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     GRAMPIAN                40.96N  78.61W
07/26/2012                   CLEARFIELD         PA   STORM CHASER

            TREES AND WIRES DOWN NEAR GRAMPIAN.

0426 PM     TSTM WND DMG     6 N TROUT RUN           41.48N  77.08W
07/26/2012                   LYCOMING           PA   PUBLIC

            TREES DOWN ACROSS ROUTE 14.

&&

EVENT NUMBER CTP1200301 CTP1200302

COLBERT
Local storm report, Jul 26, 4:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     LINDEN                  41.23N  77.14W
07/26/2012                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS REPORTED DOWN NEAR LINDEN.

&&

EVENT NUMBER CTP1200303

EVANEGO
Local storm report, Jul 26, 4:58 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     MUNCY                   41.20N  76.79W
07/26/2012                   LYCOMING           PA   TRAINED SPOTTER

            DOOR RIPPED OFF OF HOUSE ON MAIN STREET IN MUNCY.

&&

EVENT NUMBER CTP1200304

EVANEGO
Local storm report, Jul 26, 5:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     GATESBURG               40.74N  78.01W
07/26/2012                   CENTRE             PA   NWS EMPLOYEE

            LARGE TREE LIMBS AND SMALL TREES DOWN.

&&

EVENT NUMBER CTP1200305

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:04 AM EDTSpecial Weather StatementCTPMcKean26 min
Jul 26, 4:26 AM EDTSpecial Weather StatementCTPMcKean, Warren49 min
Jul 26, 5:03 AM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Somerset72 min
Jul 26, 5:10 AM EDTSpecial Weather StatementCTPClearfield35 min
Jul 26, 5:14 AM EDTSpecial Weather StatementCTPMcKean, Potter, Warren31 min
Jul 26, 5:43 AM EDTSpecial Weather StatementCTPCentre, Clearfield32 min
Jul 26, 5:46 AM EDTSpecial Weather StatementCTPCameron, Elk, Potter, Tioga29 min
Jul 26, 6:29 AM EDTSpecial Weather StatementCTPClinton, Lycoming, Montour, Union46 min
Jul 26, 6:33 AM EDTSpecial Weather StatementCTPFranklin42 min
Jul 26, 7:29 AM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Schuylkill, Union61 min
Jul 26, 7:45 AM EDTSpecial Weather StatementCTPCumberland, Juniata, Perry60 min
Jul 26, 8:41 AM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Lebanon64 min
Jul 26, 1:11 PM EDTSpecial Weather StatementCTPWarren64 min
Jul 26, 1:20 PM EDTSevere Thunderstorm WarningCTPWarren55 min
Jul 26, 1:48 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean, Potter, Warren72 min
Jul 26, 2:25 PM EDTSevere Thunderstorm WarningCTPWarren35 min
Jul 26, 2:51 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, McKean and 3 more69 min
Jul 26, 2:51 PM EDTTornado WarningCTPMcKean, Potter39 min
Jul 26, 3:22 PM EDTTornado WarningCTPPotter, Tioga53 min
Jul 26, 3:29 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Sullivan, Tioga91 min
Jul 26, 3:46 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Columbia, Lycoming and 6 more74 min
Jul 26, 3:54 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon, Mifflin66 min
Jul 26, 4:41 PM EDTTornado WarningCTPColumbia, Lycoming, Montour, Northumberland34 min
Jul 26, 4:48 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Fulton and 5 more57 min
Jul 26, 4:53 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Northumberland, Snyder and 1 more67 min
Jul 26, 4:58 PM EDTSevere Thunderstorm WarningCTPColumbia32 min
Jul 26, 5:09 PM EDTSevere Thunderstorm WarningCTPCentre, Cumberland, Dauphin, Huntingdon, Juniata, Lancaster and 8 more81 min
Jul 26, 5:30 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more60 min
Jul 26, 5:46 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill74 min
Jul 26, 6:04 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Perry, York56 min
Jul 26, 6:26 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more64 min
Jul 26, 6:33 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more57 min
Jul 26, 6:42 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
Jul 26, 6:56 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York49 min
Jul 26, 6:57 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more3 hr
Jul 26, 7:06 PM EDTSpecial Weather StatementCTPClearfield54 min
Jul 26, 7:20 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset70 min
Jul 26, 7:23 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, York52 min
Jul 26, 7:46 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon59 min
Jul 26, 7:52 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more53 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.